# SDR A6WA201240508

- Difficulty date: April 3, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 21,940 hours, 20,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 654.5-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN FS 654.5-700.0 AND STR 20L-22L.  REPAIRED FS SKIN BETWEEN 654.50-700.00, STR 20L-23L IAW REO 601R-53-61-4427.
